# SDR COMA9710207

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12005061001
- Condition: Couged
- Location: Fuselage
- Part time: 13,083 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 4C TASK 5330-262-01I, FUSELAGE FRAME 44 WAS FOUND DAMAGED BY CARGO COMPARTMENT LINING SCREWS IMPROPERLY INSTALLED ON RT SIDE.  FRAME 44 WAS REPAIRED PER AERODESIGN REPORT NR 2243-1,REV.IR, 3-26-97.
